I take tramadol for ligit pain but not through a doctor (no insurance). My question is does anybody know
the extent of the damage to your liver/kidneys? Now I know its best not to take anything, but thats not an option for my right now. I take around 10 a day and have for many years. You find lots of info on the internet about tylenol and its effects but very little about tramadol. Any website that you know of that discusses the effects of tramadol on the bodies organs???
I have been on Tramadol for nearly 16 years. I now a SG test which is abnormal, 1.010, which indicates renal damage. I have no family or personal history of kidney disease or diabetes. I began using this drug as a "safe" alternative to opiods because of surgical steel, wire, and screws in my left elbow. I am slowing going off this drug and will never use it again. A SG reading such as I have is very serious. Tramadol is no more safe than any other narcotic pain reliever and after 16 years of continuous use, I believe it is much more dangerous than morphine or codeine. It's danger lies in it's apparent safety to use long term. That is a fallacy. Also, because it is a "lab created" opiod I believe it binds to the pain receptors in a very different way from plant based narcotics. Approach this drug with caution, use in low doses and only for a short period. Or demand pain management and traditional pain meds. One additional point. The drug companies make a great deal more money pushing Ultram/Tramadol than Vicodin or any of the drugs like it. Think about that when you next discuss pain relief with your doctor.
Hi there! I want to tell you I am sorry about your medical conditions you are facing. It must be really hard to go through and My prayers are with you that it will all turn out ok.
This is a really old thread (from 2011) but I too know the horrors of tramadol and I believe this drug should be removed from the market for a number of reasons. I think what your post said here is so great and will give insight to alof of people who are currently taking this drug and debating on if they should come off of it. Since this is such an old thread and older threads tend to get over looked, may I suggest you start your own thread (just scroll to the top and click on "post a question") because I would hate for this to be overlooked and I think others hearing your story would be helpful. Also we can be there to help support you ad you are trying to come off this med.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.